# SDR DXTA200702063

- Difficulty date: April 1, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600311
- Aircraft time: 11,007 hours, 8,828 cycles
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOTICED GEAR UNLOCK LIGHT WITH HYDRAULIC PRESSURE ON ANNUNCIATOR.  RAN CHECK LIST.  WHEN GEAR CONTROL CIRCUIT BREAKER PULLED LT MAIN FELL WITH GREEN LIGHT.  MATCHED CONDITION WITH GEAR HANDLE AND RT MAIN AND NOSE WHEEL FELL WITH GREEN LIGHTS.  USED EMER GEAR BOTTLE AND LANDED.  REPLACED HYDRO RELIEF VALVE PER 560 MM, CH 29-11-06. LEAK AND OPS CHECKS GOOD
